Spherical Metrics with Conical Singularities on a 2-Sphere: Angle Constraints

Gabriele Mondello*, Dmitri Panov

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

40 Citations (Scopus)

Abstract

In this article, we give a criterion for the existence of a metric of curvature 1 on a 2- sphere with nconical singularities of prescribed angles 2πν1, . . . , 2πνn and non-coaxial holonomy. Such a necessary and sufficient condition is expressed in terms of linear inequalities in ν1, . . . , νn.

Original languageEnglish
Pages (from-to)4937-4995
Number of pages59
JournalInternational Mathematics Research Notices
Volume2016
Issue number16
Early online date15 Oct 2015
DOIs
Publication statusPublished - 1 Jan 2016

Fingerprint

Dive into the research topics of 'Spherical Metrics with Conical Singularities on a 2-Sphere: Angle Constraints'. Together they form a unique fingerprint.

Cite this